# SDR IXXA2023022601

- Difficulty date: February 26, 2023
- Submitted: February 26, 2023
- Operation: Air carrier
- Aircraft: N379AZ
- Make and model: Boeing 767-300
- Aircraft serial: 24035
- Aircraft time: 124,072 hours, 21,801 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 141T3330
- Part serial: NSN
- Condition: Cracked
- Location: Zone 200
- Part time: 124,072 hours, 21,801 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL SKIN FOUND CRACKED L! DOOR CUTOUT
